Holomorphic approximation of CR functions on tubular submanifolds of ℂ²

Tom 55 / 1991

André Boivin, Roman Dwilewicz Annales Polonici Mathematici 55 (1991), 11-18 DOI: 10.4064/ap-55-1-11-18

Streszczenie

The purpose of this paper is to take a closer look at uniform semi-global (i.e. on compact subsets) holomorphic approximation of CR functions on tubular submanifolds in ℂ².

Autorzy

  • André Boivin
  • Roman Dwilewicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek